# SDR REXA2014112001147

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 16,160 hours, 10,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RED GEAR DISAGREE, NOSE WHEEL & GEAR INDICATOR STAYED RED WHEN GEAR HANDLE WAS SELECTED UP.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-1.  PLACARD INSTALLED.  MXC 4632 NOTIFIED & MM02 UPDATED.  CAT II DOWNGRADE REQUIRED TORQUE NLG AFT DOOR DRIVE BRACKET HARDWARE IAW JOB CARD 900-32-710-900.  ALSO ADJUSTED PROX SENSOR PX11 IAW AMM 32-61-05-820-805.  DM CLEARED, MM02 UPDATED & PLACARD REMOVED.  MXC NOTIFIED.
